# SDR 99UAL900092

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: R53651
- Condition: Failed
- Location: Apu Inlet
- Component: Gec Marconi, R53651
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START IN THE AIR.  *S/D*  APU INLET DOOR ACTUATOR (R5365-1) FAILED.  ACTUATOR WAS REMOVED AND REPLACED FEB 9,1999 AT IAD.  OPS CHK OK. VENDOR ANALYSIS OF REMOVED UNIT INDICATED UNIT WAS COMPLETELY SEIZED.  WATER WAS FOUND IN UNIT WHICH RESULTED IN UNIT SEIZURE.
